加载中…
Let be the Grassmann graph formed by the -dimensional subspaces of a vector space of dimension over a field and, for , let be the subgraph of formed by the set of linear -codes having minimum dual distance at least . We show that if then is connected and it is isometrically embedded in . This generalizes some results of [M. Kwiatkowski, M. Pankov, “On the distance between linear codes”, Finite Fields Appl. 39 (2016), 251–263] and [M. Kwiatkowski, M. Pankov, A. Pasini, “The graphs of projective codes” Finite Fields Appl. 54 (2018), 15–29].

生成讲解博客的中文版本

生成AI智能校验的中文版本